# SDR 99FDEA00421

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CONFIGURED AC WITH GEAR AND 15 DEG FLAPS DURING APPROACH.  GEAR EXTENSION NORMAL, BUT DOOR LIGHT AND LEFT GEAR DOOR LIGHT REMAINED ILLUMINATED.  LUBED DOOR WARNING SWITCH, GEAR DOOR WARNING SYS CK GOOD PER MM 32-62-011.
